# SDR 712902242008

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N485UM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, AN ELECTRICAL BURNING ODOR WAS NOTED IN THE COCKPIT.  SPAS (STICK POSITION AUGMENTATION SYSTEM) LIGHT ILLUMINATED AND SPAS CIRCUIT BREAKER POPPED.  AC LANDED BACK AT HOME BASE WITH OUT INCIDENT AFTER 6 MINUTES OF FLIGHT.  THE COMPUTER DAMAGED DUE TO CHAFED WIRES IN THE SPAS HARNESS.
